Nose filled w/fluid due to setbacks; how do I make the itching/irritation and tingling stop? Is it prednisone? Uncomfortable

  • irsi
  • New York, NY
  • 10 months ago

I'm sad and disappointed to be this swollen at 3 months when I seemed to be healing well. A week ago I rubbed the nose too hard & it balled up with fluid again, so I went on prednisone. Is it just pointless this late post-op? I am trying to prevent further scar tissue formation around my implant. I wish I had known from the start prednisone can cause anxiety/restlessness. More than that, it makes my skin and eyes itchy and the fluid I feel in my nose is really distracting/uncomfortable.    What can I do, other than wait? Clean out the nostrils (gently)? Take an antihistamine?

Comments (2)

Hi there,

Sorry to hear you're dealing with these issues. Prednisone definitely can have some side effects. You should probably contact your surgeon and ask for other options if the steroid injections aren't working for you.

  • Reply
He refused to give me injections due to an implant and said they were dangerous--I would have been grateful to actually get even a small injection.
  • Reply